\(\xi\)-stability of classes of mappings and systems of linear partial differential equations (Q1077617): Difference between revisions

From MaRDI portal
ReferenceBot (talk | contribs)
Changed an Item
Set OpenAlex properties.
 
Property / full work available at URL
 
Property / full work available at URL: https://doi.org/10.1007/bf00968764 / rank
 
Normal rank
Property / OpenAlex ID
 
Property / OpenAlex ID: W2003527315 / rank
 
Normal rank

Latest revision as of 10:13, 30 July 2024

scientific article
Language Label Description Also known as
English
\(\xi\)-stability of classes of mappings and systems of linear partial differential equations
scientific article

    Statements

    \(\xi\)-stability of classes of mappings and systems of linear partial differential equations (English)
    0 references
    1985
    0 references
    In relation with the systems of Moisil-Teodorescu the authors continue the study of \(\xi\)-stability of mapping classes. This notion has been introduced by the second author [Sib. Math. J. 23, 203-224 (1982); translation from Sib. Mat. Zh. 23, No.2, 83-111 (1982; Zbl 0509.32012)]. The main result obtained is that the study of \(\xi\)-stability of a class of solutions of a system of linear partial differential equations with constant coefficients can be reduced to the solution of the same problem for a system having the special form: \[ \sum^{m}_{s=1}\sum^{n}_{i=1}\gamma^ j_{si} \partial g_ s/\partial x_ i=0,\quad j=1,...,k. \] For this particular system a class of solutions is \(\xi\)-stable if and only if the system is elliptic in a special sense.
    0 references
    \(\xi \) -stability
    0 references

    Identifiers

    0 references
    0 references
    0 references
    0 references
    0 references
    0 references